# SDR R61A202001040011

- Difficulty date: December 17, 2019
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 17,053 hours, 11,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 17092409003
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WTF AFT ATTACH FLANGE HAS CORROSION BETWEEN FR 73-74 AND STGR 26R AS MARKED REMOVED AND REPLACED AFT WTF ATTACH FLANGE PN: 170-92409-003 REF EMB SRM 51-40-08 , RESTORE FINISH REF EMB SRM 51-23-06.
